MathSciNet Relay Station
MathSciNet bibliographic data
MR1651866 06F15 (06F20 18A20)
Hager, A. W.; Martinez, J. Singular Archimedean lattice-ordered groups. Algebra Universalis 40 (1998), no. 2, 119–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement